# SDR IPXA1164807

- Difficulty date: February 16, 2011
- Submitted: February 18, 2011
- Operation: Air carrier
- Aircraft: N156UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0845
- Engine: Pwa PW4158
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Intermittent
- Location: Nr1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ATB - INTERMITTENT NR1 ENG T/R INDICATION. NO EMERGENCY DECLARED. DEFERRED NR1 T/R IAW MEL.  M447243 ASSIGNED. (OPEN)
